# SDR UIEA201000124

- Difficulty date: June 5, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 43,275 hours, 6,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE MAIN DECK BS 1220 LBL 103, WL 184 WEB CONSISTING OF A CRACK MEASURING 2.5 IN. X 1.0 INCH (REFERENCE FIGURE 1).  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400 SRM 51-70-13 FIGURE 201, REPAIR 1.
